# SDR CALA9800787

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: 8762962
- Condition: Open Circuit
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE FIRE BOTTLE AGENT ONE FILAMENT A NOT LIGHTING ON TEST BOX DURING TEST.  CARTRIDGE FOUND U/S.  INSTALLED NEW CARTRIDGE.
